# SDR COMA0360032

- Difficulty date: January 16, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 1,289 hours, 1,228 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5732 CLOUDS COMING FROM L/H AIR CODITIONING SYSTEM.COULD NOT DUPLICATE.  OPERATED A/C SYSTEM, FOUND NO DEFECTS.
